# SDR UPS00432871

- Difficulty date: May 2, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 94,119 hours, 24,390 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: 65B01836330
- Part serial: 0064
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, INDICATIONS OF CRACK ON LWR FWD CORNER OF DOOR 1R.  REPAIR ACCOMPLISHED PER SRM 52-11-01.
